Graphene oxide causes derealization symptoms in some "vaccines"
MIRRORED FROM: July 28, 2021
Some vaccines are reporting side effects related to a particular feeling of disconnection with reality after inoculation.
During program 81, Ricardo Delgado from La Quinta Columna has made reference to a video in which a young couple describes that they feel as if they were 'floating in a balloon' after having been inoculated with the Moderna vaccine.
If you like my videos and the content I post everyday on Orwell City, consider donating a small amount. Your support is always more than appreciated: https://donorbox.org/orwell-city
🔔🔔🔔 INVITE https://odysee.com/$/invite/@SixthSense-Truth-Search-Labs:0 🔔🔔🔔
📣NEW!! - There is no variant... not novel... no pandemic. Dr David Martin with Reiner Fuellmich 📣
Flyers in PDF format, links to the source video:
📣Frontline Workers Testimonials & VAERS Reports - UPDATED 14th JULY 2021 - [PDF DOC] PLEASE SHARE FAR AND WIDE!!!📣
📣Covid "Vaccine" Casualties July 2021 - A4 DOUBLE LEAFLET FOR SHARING!📣
Polyethylene glycol as a cause of anaphylaxis [ingredient in COVID injections!] - PDF DOC
Evidence for a Connection between COVID-19 and Exposure to Radiofrequency Radiation from Wireless Telecommunications [PDF DOC]
COVID-19 RNA Based Vaccines and the Risk of Prion Disease - PDF DOC
|Sensitivity||Normal - Content that is suitable for ages 16 and over|
Warning - This video exceeds your sensitivity preference!
To dismiss this warning and continue to watch the video please click on the button below.
Note - Autoplay has been disabled for this video.
This advertisement has been selected by the BitChute platform.
By purchasing and/or using the linked product you are helping to cover the costs of running BitChute. Without the support of the community this platform will cease to exist.
Registered users can opt-out of receiving advertising via the Interface tab on their Settings page.
To help support BitChute or find out more about our creator monetization policy: